# SDR MALA954681

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2692P
- Make and model: Swrngn SA227AC
- Aircraft serial: AC658B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rt Uplock
- Part number: 2752004045
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 3349 - ON CLIMB-OUT FROM CWA, THE NOSE GEAR WOULDN'T STAY UP AND LOCKED.  THE AIRCRAFT CONTINUED, WITH THE GEAR DOWN, TO MSP.  MAINTENANCE CLEANED AND LUBRICATED THE RIGHT UPLOCK HOOK ASSY.  SYSTEM OPERATED SATISFACTORILY.  (M)
